# SDR FDEA202405150673

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 13,666 hours, 7,081 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

E&E BAY DOOR AND  SURROUNDING STRUCTURE DAMAGED.  E&E BAY DOOR REPLACE AND SURROUNDING STUCTURES REPAIRED UNDER FED-RE-2403203 REM 97-2.
